# SDR AT0100201

- Difficulty date: June 11, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 106 Lbl 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CHAFED AT BS 106 LBL 15.                        CORRECTIVE ACTION:                          INSTALLED REPAIR ANGLE IAW DC9 SRM 51-10-04, 51-10-03, AND 53-01 FIG 2.
